# SDR P5CA0401287

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 96,457 hours, 17,856 cycles
- Engine: Ge CF650E2
- Engine time: 42,706 hours, 31,813 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8988061
- Part serial: 168
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT DUCT LOW PRESS LIGHT CAME ON WITH DROP IN DUCT PRESSURE ON GAGE.  ISOLATED LEFT WING PRESS LESS THAN 15 PSI.  REPLACED PRESSURE REGULATOR VALVE ON ENGINE NR 2 PER MM 36-1114.  PERFORMED ENGINE RUN PER MM 71-00-00.  OPS CHECK OK.
